A member asked:

I gave blood, since then i am, dizzy, chest discomfort, high heart rate and fever &low bp. is this normal after giving blood? i have svt and afib.

A doctor has provided 1 answer
Dr. Calvin Weisberger answered

Specializes in

The low blood pressure and increased heart rate are not unusual post blood donation. Fever is unusual and if you aren't cooking up a cold and it isn't gone promptly, i'd consult your dr.

Answered Sep 7, 2014

4.8k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...